Tissue expansion in reconstructive surgery

D. R. Mackay, D. R. Banducci, K. C.W. Hui, R. K.M. Wong, E. K. Manders

Research output: Contribution to journalReview article

2 Scopus citations
Original languageEnglish (US)
Pages (from-to)602-623
Number of pages22
JournalProblems in General Surgery
Volume6
Issue number4
StatePublished - Dec 1 1989

All Science Journal Classification (ASJC) codes

  • Surgery

Cite this

Mackay, D. R., Banducci, D. R., Hui, K. C. W., Wong, R. K. M., & Manders, E. K. (1989). Tissue expansion in reconstructive surgery. Problems in General Surgery, 6(4), 602-623.